# SDR HNAA2017081400271

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 42,026 hours, 38,675 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 WINDSHIELD HEAT FAIL EICAS MESSAGE DURING ICING CONDITIONS.  CREW COMPLIED WITH QRH. DID NOT ATTEMPT TO REACTIVATE THE SYSTEM.   R & R THE NR 1 WINDSHIELD TEMP CONTROLLER IAW AMM 30-42-01. OPS CHECKED GOOD.  OK FOR SERVICE. CHECKED RESISTANCE OF WINDSHIELD TEMP SENSORS AND CONTINUITY OF HARNESS BETWEEN SENSORS AND CONTROLLER.  NO DEFECTS NOTED.
